# SDR CA150901010

- Difficulty date: August 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,918 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Condition: Inoperative
- Location: Anti Collision
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POWER SUPPLY WOULD STOP WORKING AFTER 15-20 MINUTES INTO FLIGHT, THE PULSE WOULD STOP BEING GENERATED AND THE ANTI COLLISION LIGHT WOULD STAY DIMLY LIT. REPLICATED SCENARIO IN HANGAR WITH GROUND POWER ON FOR 15 MINUTES, LIGHTLY TAPPED POWER SUPPLY BOX AND THE LIGHT WOULD STOP WORKING. TWO POWER SUPPLIES ON THIS AIRCRAFT WITH SAME PROBLEM.
